# SDR DALA1028933703

- Difficulty date: October 11, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 35,292 hours, 15,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSV14 AFT CARGO TRACK AT STA 794-847 RBL 13 CORRODED.  REPLACED TRACK PER SRM 53-00-53 REPAIR 3.  (DL738102862)
